On non-antipodal binary completely regular codes (bibtex)
by Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.
Reference:
On non-antipodal binary completely regular codes (Borges, Joaquim, Rifà, Josep and Zinoviev, Victor A.), In Discret. Math., volume 308, 2008.
Bibtex Entry:
@article{borges_non-antipodal_2008,
	title = {On non-antipodal binary completely regular codes},
	volume = {308},
	url = {https://doi.org/10.1016/j.disc.2007.07.008},
	doi = {10.1016/j.disc.2007.07.008},
	number = {16},
	journal = {Discret. Math.},
	author = {Borges, Joaquim and Rifà, Josep and Zinoviev, Victor A.},
	year = {2008},
	pages = {3508--3525}
}
Powered by bibtexbrowser